# SDR QXEA9700865

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831PH
- Make and model: Dhav DHC8102
- Aircraft serial: 328
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SEAT TRACK NR 4 HAS SURFACE CORROSION UNDER THE WARDROBE FLOOR ENTRY.  REPAIRED IAW HORIZON EA 9-53-331.
